# SDR SIMA20130331009

- Difficulty date: March 31, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N687JS
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500846
- Aircraft time: 22,536 hours, 19,339 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pressure Switch
- Part number: 15H0048PH
- Condition: Faulty
- Location: Rudder Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4155 THE CREW REPORTED THE RUDDER SYSTEM 1 AND 2 FAILED IN CLIMB.  THE CREW DECLARED AN EMERGENCY AND DIVERTED TO CMH.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE RUDDER SYSTEM 2 PRESSURE SWITCH PER AMM 27-23-04.  THE OPERATIONAL CHECK WAS GOOD IAW AMM 27-23-00.  NO DEFECTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
